# SDR MALA976338

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50104882
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, BLEW LHIB TIRE.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED LHIB TIRE, ALL CHECKS GOOD.
